Saltar navegación. Ir directamente al contenido principal

Universidad de Cádiz

Grupo de Investigación FQM-201

Teoría de Bifurcaciones y Sistemas Dinámicos

Está usted en:
  1. Producción Investigadora
  2. Capítulos de Libros

Capítulos de Libros

2018  2017  2016  2015   2014  2013  2012   2011  2010  2009  2008  2007  2005  2003  2002  2001 1997 

   2018

  R. de la Rosa Silva, T. M. Garrido, M.S. Bruzón-Gallego. Conservation laws and potential symmetries for a generalized Gardner equation. Trends in Differential Equations and Applications ( Sema Simai Springer Series). ISBN: - (2018)

  T. M. Garrido, R. de la Rosa Silva, M.S. Bruzón-Gallego. Classical symmetries for two special cases of unsteady flow in nanoporous rock. Trends in Differential Equations and Applications ( Sema Simai Springer Series). ISBN: - (2018)

   volver

   2017

  M.S. Bruzón, E. Recio, T. M. Garrido, A. P. Márquez. Conservation laws, classical symmetries and exact solutions of the generalized KdV-Burguers-Kuramoto equations. Open Physics. ( Vol: 15(1), Año: 2017,  Pag: 433-439)

   volver

   2016

   R. de la Rosa Silva, M.S. Bruzón-Gallego. Travelling Wave Solutions of a Generalized Variable-Coefficient Gardner Equation. Trends in Differential Equations and Applications ( Sema Simai Springer Series). ISBN: 978-3-319-32012-0 ( Pag: 405-417 ) (2016)

   M. S. Bruzón, A.P. Márquez. Conservation laws of one-dimensional strain-limiting viscoelasticity model. Applied Mathematics and Computer Science 020081. ISBN: 978-0-7354-1506-5. AIP (2017).

   volver

   2015

  M.L. Gandarias, M.S. Bruzón, R. de la Rosa Silva. Exact solutions of a generalized variabl-coefficient. Gardner equation by using equivalence transformations. Proceedings of the XXIV Congress on Differential Equation and Applications / XIV Congress on Applied Mathematics ( Universidad de Cádiz ) ISBN: 978-84-9828-527-7 ( Pag: 535-540 ) (2015)

  M.L. Gandarias, M.S. Bruzón, R. de la Rosa Silva. Symmetry analysis for a mathematical model of malignant gliomas. Proceedings of the XXIV Congress on Differential Equation and Applications / XIV Congress on Applied Mathematics ( Universidad de Cádiz ) ISBN: 978-84-9828-527-7 ( Pag: 529-534 ) (2015)

  M.L. Gandarias, M.S. Bruzón, R. de la Rosa Silva. A model of malignant gliomas through symmetry reductions. Dynamical Systems. Differential Equatioons and Applications ( American Institute of Mathematical Sciences ) ISBN: 978-1-14799-7601-0 ( Pag: 974-980 ) ( 2015 )

  Jose Carlos Camacho Moreno, M.S. Bruzón. Similarity reductions of a nonlinear model for vibrations of beams. Special Issue Proceedings 2015 ( AIMS ) ISBN: 978-1-4799-7601-0 ( Pag: 176-184 ) (2015)

   M.L. Gandarias, M.S. Bruzón, Jose Carlos Camacho Moreno. Classical and nonclassical symmetries and exacts solutions for a generalized Benjamin Equation. Special Issue Proceedings 2015 ( AIMS ) ISBN: 978-1-4799-7601-0 ( Pag: 151-158 ) (2015)

   Stephen Anco, Elena Recio, M.S. Bruzón, M.L. Gandarias. A Nonlinear Generalization of the Camassa-Holm Equation with Peakon Solutions. Special Issue Proceedings 2015 ( AIMS ) ISBN: 978-1-4799-7601-0 ( Pag: 29-37 ) (2015) 

   volver

   2014

  M.L. Gandarias, M.S. Bruzón, M.Rosa. Nonlinear Self-Adjointness for some Generalized KdV Equations. Discontinuity and Complexity in Nonlinear. Physical Systems Nonlinear Systemsand Complexity ( Springer ) (Vol: 6, Pag: 3-21). ( 2014 )

  M.L. Gandarias Some conservation laws for a porous medium equation through potential symmetries with free software Computers and mathematics in Automation and Materials Science. Pag: 17-22 (WSEAS Press) ISBN: 978-960-474-366-7. (2014)

  M.L. Gandarias, M.S. Bruzón, R. de la Rosa Silva. Conservation Laws of a Family of reaction-Diffusion-Convection Equation. Localized Excitations in Nonlinear Complex Systems ( Springer )  ISBN: 978-3-319-02056-0 ( Pag: 403-407 ) (2014)

   M. L. Gandarias, M. Rosa, M. S. Bruzón. Symmetry Reductions and Exact Solutions of a Generalized Fisher Equation. Interdisciplinary Topics in Applied Mathematics, Modeling and Computational Science (Vol: 17, Pag: 219-226). ISBN: 978-3-319-12306-6. Springer (2014).

   M.S. Bruzón. Weak Self-Adjointness and Conservation Laws for a Family of Benjamin-Bona-Mahony Equations 23-34. ISBN: 978-3-319-01410-4. Springer (2014).

   M.S. Bruzón, M.L. Gandarias. Self-Adjointness and Conservation Laws for a Generalized Dullin-Gottwald-Holm Equation. Algebra, Geometry and Mathematical Physics 577-586. ISBN: 978-3-642-55360-8. Springer (2014).

   M.L. Gandarias, M.L. Redondo, M.S. Bruzón. Some Conservation Laws for a Class of Hamilton-Jacobi- Bellman Equations. Algebra, Geometry and Mathematical Physics 567-576. ISBN: 978-3-642-55360-8. Springer (2014).

   volver

   2013

  M.S. Bruzón, M.L. Gandarias. Conservation laws for a Kuramoto-Sivashinsky equation with dispersive effects. AIP Conference Proceedings ( Vol: 1562 ). Nonlinear and Modern Mathematical Physics. (2013)

  M.S. Bruzón, M.L. Gandarias. Nonlinear self-adjointness and conservation laws for a porous medium equation with absorption. AIP Conference Proceedings ( Vol: 1562 ). Nonlinear and Modern Mathematical Physics. (2013)

   volver

   2012

   M.S. Bruzón, M.L. Gandarias, J.C. Camacho, J. Ramírez. Symmetry Reductions for a Generalized Dullin Gottwald-Holm equation. Numerical Analysis and Applied Mathematics 1365-1368. American Institute of Physics (2012).

   M.S. Bruzón, M.L. Gandarias, M. Rosa. Symmetries and Nonlinear Self-adjointness for a Generalized Fisher Equation. Numerical Analysis and Applied Mathematics 1361-1364. ISBN: 978-0-7354-09561091-6. American Institute of Physics (2012)

  M.L. Gandarias, M. Rosa. Some conservation laws for a porous medium equation through potencial symmetries with free software. Computers and Mathematics in Automation and Materials ( WSEAS Press ) (Pag: 17- 21) ISBN: 978-960-474-366-7 (2014) 

   M.S. Bruzón, M.L. Gandarias. Self-adjointness and conservation laws for a Benjamin-Bona-Mahony equation. Applied Mathematics in Electrical and Computer Engineering 363-365. ISBN: 978-61804-064-0. WSEAS Press (2012).

   M.L. Gandarias, M.S. Bruzón. Self-adjointness for a new integrable equation. Applied Mathematics in Electrical and Computer Engineering 187-190. ISBN: 978-61804-064-0. WSEAS Press (2012)

   M.L. Gandarias, M.S. Bruzón. Conservation laws for a third order equation by using free software MAXIMA. Recent Researches in Engineering Education and Software Engineering 48-51. ISBN: 978-61804-070-1. WSEAS Press (2012).

   volver

   2011

  M.S. Bruzón, M.L. Gandarias. Some Weak Self-Adjoint Forced Kdv Equations .American Institute of Physics Conference Proceedings. (2011)

  M.S. Bruzón, M.L. Gandarias. Conservation Laws of the Self-Adjoint K(M,N) Equation with Generalized Evolution Term. American Institute of Physics Conference Proceedings. (2011)

  M.L Gandarias, M.S. Bruzón. Conservation laws for a subclass of self-adjoint third-order equations. Nonlinear science and complexity. ISBN: 978-90-481-9883-2. (2011)

  M.L Gandarias, M.S. Bruzón. Symmetries and conservation laws for a subclass of lubrication equations by using free software.Recent researches in software engineering, parallel and distributed systems. ISBN: 978-960-474-277-6 (2011)

  M.S. Bruzón, M.L Gandarias. Some travelling wave solutions for a generalized benjamin-bona-mahony-burgers equation by using MAXIMA program. Recent researches in software engineering, parallel and distributed systems.ISBN: 978-960-474-277-6. (2011)

  M.S. Bruzón, M.L Gandarias. Nonclassical and potential symmetries for a boussinesq equation with nonlinear dispersion. Nonlinear science and complexity. (Pag 67-72, Springer-Verlag). Heidelberg, Alemania. ISBN: 978-90-481-9883-2 (2011).

   volver

   2010

  M.S. Bruzón, M.L. Gandarias. Symmetry reductions and travelling wave solutions for a new integrable equation. Recent Advances in Applied Mathematics ( WSEAS Press )  ISBN: 1790-2769  ( Año: 2010. Pag: 575-580 )

  M.S. Bruzón, M.L. Gandarias. Symmetries analysis of a mathematical model with a MACSYMA program. Recent advances in software engineering, parallel & distributed systems (Pag: 196 - 201) ISBN: 978-960-474-156-4. (2010)

  M.S. Bruzón, M.L. Gandarias. Classification of potential symmetries of the K(m, n) equation with generalized evolution term. Recent advances in applied mathematics. ISBN: 978-960-474-150-2  (2010).

  M.S. Bruzón, M.L. Gandarias. Classical and Nonclassical Reductions for the Krichever-Novikov equation. Numerical Analysis and Applied Mathematics  (Pag: 2147 - 2150). ISBN: 978-0-7354-0831-9 (2010)

  M.S. Bruzón, M.L. Gandarias. Travelling wave solutions for a generalized boussinesq equation by using free software. Recent advances in software engineering, parallel & distributed systems (Pag: 209-214). ISBN: 978-960-474-156-4. (2010)

   2009

   M.L. Gandarias. Nonclassical potential symmetries for a nonlinear thermal wave equation. Advances in Nonlinear waves and Simbolic Computation. Nova Science (2009)

   M.S. Bruzón, M.L Gandarias. Travelling Wave Solutions of the K(m,n) Equation with Generalized Evolution. Numerical Analysis and Applied Mathematics. ISBN: 978-0-7354-0705-3 (2009)

   M.L Gandarias, M.S. Bruzón. Exact Solutions for a Generalized Ostrovsky Equation. Numerical Analysis and Applied Mathematics. ISBN: 978-0-7354-0705-3 (2009)

   volver

   2008

   M.L Gandarias, M.S. Bruzón. Nonclassical potential system approachfor a nonlinear diffusion equation. Nonlinear evolution equations and dynamical systems. (Pag: 185-197). Atlantis press (París). (2008)

   volver

   2007

  M.S. Bruzón, M.L. Gandarias. Applying a New Algorithm to Derive Nonclassical Symmetries.Nonlinear Science and Complexity. Colección Transactions of Nonlinear Science and Complexity. ( World scientific ) ISBN: 13-978-981-270-436-8, ISBN: 10 981-270-436-1 (2007)

  M.L. Gandarias, M.S. Bruzón. Symmetry Reduction for an Inhomogeneous Nonlinear Diffusion. Nonlinear Science and Complexity. ( World scientific ). ISBN: 13-978-981-270-436-8, ISBN: 10-981-270-436-1 (2007)

   volver

   2005

  C. Muriel, J.L. Romero. New order reductions for Euler-Lagrange equations. Symmetry and Perturbation Theory ( World scientific Publishing ) ISBN: 981-256-136-6 (2005)

  M.L. Gandarias. Potencial symetries and linearization of some evolution equations. Symmetry and Perturbation Theory ( World scientific Publishing ) ISBN: 981-256-136-6 (2005)

  M.L. Gandarias, S.Sáez. New potencial symetries for a generalised inhomogeneous nonlinear difusion equation. Progress in Turbulence ( World scientific ) ISBN: 3-540-23216-8 (2005)

  M.S. Bruzon, M.L. Gandarias. Symilarity reductions of an optical model. Symmetry and Perturbation Theory ( World scientific ).  ISBN: 981-256-136-6 (2005)

  E. Medina, M.J. Marín. New solutions of the Nizhnik-Novikov-Veselov model through symmetry transformations. Proceedings of XIII Fall Workshop on Geometry and Physics ( Pub. de la RSME ).  ( Vol: 9, Año: 2005, Pag: 80-90 )

   volver

   2003

   M.S. Bruzon, M.L. Gandarias, E.B. Medina, C. Muriel. New symmetry reductions for a lubrication model. Non linear physics: theory and experiment II. (Pag:143-148). World scientific publishing company (Singapore, Singapur) ISBN: 981-238-270-4 (2003)

   volver

   2002

   J. Ramírez, M.S. Bruzón. C. Muriel, M.L. Gandarias. Classical and nonclassical symmetry reductions of the Schwarz-Korteweg-De Vries equation in (2+1) dimensions. Symmetry and perturbation theory. (Pag:210-216). World scientific publishing company (Londres, Reino Unido). ISBN: 981-238-241-0. (2002)

   volver

   2001

   M.L. Gandarias, M.S. Bruzón. Symmetry analysis and reductions of the Schwartz Korteweg-De-Vries equation in (2+1) dimensions. Symmetry and perturbation theory.  (Pag:  66 -75 ) World scientific publishing company (Singapore, Singapur). ISBN: 981-02-4793-1 (2001).

  M.S. Bruzón, M.L. Gandarias. Classical symmetries for a Boussinesq equation with nonlinear dispersion. Symmetry and perturbation theory.  (Pag:  38 -45 ) World scientific publishing company (Singapore, Singapur). ISBN: 981-02-4793-1 (2001).

   volver

    1997

   M.L. Gandarias, M.S. Bruzón. Symmetry reductions of a generalized boussinesq equation. Supercomputation in nonlinear and disordered systems. (Pag: 298 - 302). World scientific publishing company. ISBN: 981-02-3030-3. (1997)

   volver

María Redondo. Departamento de Matemáticas (FQM-201)
Ap. 40, 11510 Puerto Real (Cádiz)
Tel: +34 956 016 701 (ext. 6658)
Fax: +34 956 016 288

maria.redondo@uca.es

Conforme: XHTML 1.0 | CSS 2.1 WAI AA